Alert archive / Texas / Flash Flood Warnings in 2020
Flash Flood Warning 10, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Jul 25, 2020, 10:03 PM CDT for Cameron County, Hidalgo County, Willacy County, Texas. It was in force for 7 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2020, 10:03 PM CDT (03:03 UTC)
- Expired
- Jul 26, 2020, 5:15 AM CDT
- In force
- 7 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cameron County, TX, Hidalgo County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 48 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 10:30 PM CDT | FLOOD | Harlingen, TX | SEVERAL STREETS BECOMING FLOODED WITHIN THE CITY LIMITS OF HARLINGEN. |
| Jul 25, 10:32 PM CDT | FLOOD | Harlingen, TX | SEVERAL STREETS FLOODED IN HARLINGEN. |
| Jul 25, 11:03 PM CDT | FLASH FLOOD | La Feria, TX | 2 ONGOING WATER RESCUES IN LA FERIA. |
| Jul 25, 11:22 PM CDT | FLOOD | La Feria, TX | AMATEUR RADIO OPERATOR REPORTED WATER UP TO THE CURB ON STREETS IN LA FERIA. |
| Jul 26, 12:02 AM CDT | FLASH FLOOD | Harlingen, TX | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM HARLINGEN. PUBLIC REPORTED FLOODING IN THE AREA WITH WATER UP TO KNEES. WATER IS NOW ENTERING HOMES. RELAYED VIA SOCIAL MEDIA. |
| Jul 26, 12:02 AM CDT | FLASH FLOOD | Harlingen, TX | PUBLIC REPORTED FLOODING IN THE AREA AND WATER IS NOW ENTERING HOMES. RELAYED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 3.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
792
WGUS54 KBRO 260303
FFWBRO
TXC061-215-489-260615-
/O.NEW.KBRO.FF.W.0010.200726T0303Z-200726T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
1003 PM CDT Sat Jul 25 2020
The National Weather Service in Brownsville has issued a
* Flash Flood Warning for...
West Central Cameron County in deep south Texas...
Southeastern Hidalgo County in deep south Texas...
Southwestern Willacy County in deep south Texas...
* Until 115 AM CDT.
* At 1003 PM CDT, Doppler radar indicated heavy rain across the
warned area. Between 2 and 3 inches of rain have fallen in the
past hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Harlingen, Weslaco, San Benito, Donna, Mercedes, La Feria, Elsa,
Progreso, Edcouch, Santa Rosa, Rio Hondo, La Villa, Palm Valley,
Rangerville, Primera, Ratamosa, La Feria North, La Feria High
School, La Feria Police Department and Mercedes Junior High School.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 2608 9813 2630 9807 2637 9786 2624 9774
2622 9751 2609 9767 2607 9769 2605 9772
2605 9774 2609 9785
FLASH FLOOD...RADAR INDICATED
$$
53-Schroeder4 follow-up statements
352
WGUS54 KBRO 260343
FFWBRO
TXC061-215-489-260815-
/O.EXT.KBRO.FF.W.0010.000000T0000Z-200726T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
1043 PM CDT Sat Jul 25 2020
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
West Central Cameron County in deep south Texas...
Southeastern Hidalgo County in deep south Texas...
Southwestern Willacy County in deep south Texas...
* Until 315 AM CDT.
* At 1043 PM CDT, Doppler radar indicated heavy rain across the
warned area. Between 3 and 4 inches of rain have fallen in the
past two hours. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Harlingen, Weslaco, San Benito, Donna, Mercedes, La Feria, Elsa,
Progreso, Edcouch, Santa Rosa, Rio Hondo, La Villa, Palm Valley,
Rangerville, Primera, Ratamosa, La Feria North, La Feria High
School, La Feria Police Department and Mercedes Junior High School.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 2608 9813 2630 9807 2637 9786 2624 9774
2622 9751 2609 9767 2607 9769 2605 9772
2605 9774 2609 9785
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
53-Schroeder981
WGUS74 KBRO 260657
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
157 AM CDT Sun Jul 26 2020
TXC061-260707-
/O.CAN.KBRO.FF.W.0010.000000T0000Z-200726T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-
157 AM CDT Sun Jul 26 2020
...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL CAMERON
COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
A Flash Flood Watch remains in effect until 700 PM CDT Sunday for a
portion of Deep South Texas.
LAT...LON 2608 9813 2630 9807 2637 9786 2635 9786
2624 9787 2620 9787 2612 9787 2609 9786
$$
TXC215-489-260815-
/O.CON.KBRO.FF.W.0010.000000T0000Z-200726T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-Willacy TX-
157 AM CDT Sun Jul 26 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT EARLY THIS
MORNING FOR SOUTHEASTERN HIDALGO AND SOUTHWESTERN WILLACY COUNTIES...
At 157 AM CDT, Doppler radar indicated heavy rain across the warned
area. Between 3 and 4 inches of rain have fallen. Flash flooding is
ongoing.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Harlingen, Weslaco, Donna, Mercedes, Elsa, Progreso, Edcouch, La
Villa, Mila Doce, Weslaco Mid Valley Airport, Weslaco Border
Patrol Station, Weslaco Fire Department Station One, Olivarez, Sam
Houston Elementary School, Weslaco City Park, Alameda Park, Midway
North, Weslaco High School, Weslaco City Hall and Weslaco Fire
Department Station Two.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 2608 9813 2630 9807 2637 9786 2635 9786
2624 9787 2620 9787 2612 9787 2609 9786
FLASH FLOOD...RADAR INDICATED
$$
53-Schroeder278
WGUS54 KBRO 260756
FFWBRO
TXC215-489-261015-
/O.EXT.KBRO.FF.W.0010.000000T0000Z-200726T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
256 AM CDT Sun Jul 26 2020
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
Southeastern Hidalgo County in deep south Texas...
Southwestern Willacy County in deep south Texas...
* Until 515 AM CDT.
* At 256 AM CDT, Doppler radar indicated heavy rain across the
warned area. Between 4 and 6 inches of rain have fallen since
Saturday afternoon. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Harlingen, Weslaco, Donna, Mercedes, Elsa, Progreso, Edcouch, La
Villa, Mila Doce, Weslaco Mid Valley Airport, Weslaco Border
Patrol Station, Weslaco Fire Department Station One, Olivarez, Sam
Houston Elementary School, Weslaco City Park, Alameda Park, Midway
North, Weslaco High School, Weslaco City Hall and Weslaco Fire
Department Station Two.
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 2608 9813 2630 9807 2637 9786 2635 9786
2624 9787 2620 9787 2612 9787 2609 9786
FLASH FLOOD...RADAR INDICATED
$$
53-Schroeder108
WGUS74 KBRO 261008
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
508 AM CDT Sun Jul 26 2020
TXC215-489-261018-
/O.EXP.KBRO.FF.W.0010.000000T0000Z-200726T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-Willacy TX-
508 AM CDT Sun Jul 26 2020
...FLASH FLOOD WARNING WILL EXPIRE AT 515 AM CDT EARLY THIS MORNING
FOR SOUTHEASTERN HIDALGO AND SOUTHWESTERN WILLACY COUNTIES...
The heavy rain has ended in this area. Additional flooding may
occur later if more rainbands pass over the area.
A Flash Flood Watch remains in effect until 700 PM CDT Sunday for a
portion of Deep South Texas.
LAT...LON 2608 9813 2630 9807 2637 9786 2635 9786
2624 9787 2620 9787 2612 9787 2609 9786
$$
53-SchroederWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 6:42 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jul 25, 6:42 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
642 PM CDT Sat Jul 25 2020
...00z Aviation Update...
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...Flying conditions continue to be very adverse across
Deep South Texas as Hurricane Hanna makes landfall across coastal
Kenedy County. Latest surface observations across the region show
generally MVFR ceilings in place, with a few VFR observations.
The main concern, other than the various flight rules, are the
very gusty winds occurring at the surface and just above the
surface. Gusts have generally been around 40-50 knots at MFE, HRL,
and BRO over the past few hours. Kept LLWS for all the the TAF
sites through most of Sunday morning. As Hanna continues to move
inland and moves more southwest, winds will turn more southerly to
southeasterly and increase further overnight tonight, especially
at HRL and MFE. Went ahead and removed TS out of all of the TAFs
with this update. There may be a few rumbles of thunder over the
next 24 hours, but Hanna is not producing much lightning right.
Will update the forecast if this changes. Overall conditions will
improve east to west by midday tomorrow, with rain gradually
diminishing in the afternoon, becoming more showery and winds
decreasing.
&&
.PREV DISCUSSION... /issued 502 PM CDT Sat Jul 25 2020/
..HURRICANE HANNA MAKING LANDFALL...
SHORT TERM (Tonight through Sunday Night): Hurricane Hanna is in
the process of transitioning from the western Gulf of Mexico to
the inland areas of Deep South Texas and the Rio Grand Valley, and
a plethora of Watches, Warnings, and Advisories (Hurricane
Warning, Tropical Storm Warning, Storm Surge Warning, Flash Flood
Watch, Coastal Flood Advisory, High Surf Advisory) are in effect
within the BRO CWFA. Conditions will deteriorate from now through
the overnight hours as Hanna treks west-southwest across the
region. Although Hanna is forecast to be just across the Rio
Grande River in Mexico around sunrise Sunday, additional showers
and thunderstorms moving inland on Sunday through Sunday night
could exacerbate any flooding that develops tonight within Deep
South Texas and the Rio Grande Valley.
LONG TERM (Monday through Saturday): A general elongated 500 mb
trough axis will remain in place across Deep South TX and the RGV
from Mon through Wed. This will combine with leftover tropical
moisture from the remnants of Hanna to maintain the conv chcs
during the first half of next week. The 500 mb ridging will start
rebuilding over the TX Coastline and the RGV during the latter
half of the week allowing for hotter temps and lower conv chcs.
The GFS wants to hold on to the pops a bit longer versus the ECMWF
which shuts down the pops pretty quickly after Wed.
MARINE (Now through Sunday Night): Buoy 42020 reported southeast
winds around 52 knots gusting to around 70 knots with seas of 21
feet with a period of 9 seconds at 1450 CDT/1950 UTC. Dangerous
marine conditions are expected tonight through Sunday as Hurricane
Hanna transitions from the open waters of the Lower Texas Coast to
the inland areas of Deep South Texas and the Rio Grande Valley.
Although winds and seas will improve markedly for Sunday night, a
Small Craft Advisory may still be needed for the Laguna Madre and
Gulf of Mexico waters from 0 to 60 nautical miles offshore due to
remaining strong winds and rough seas.
Monday through Thursday: Surface ridging over the Gulf of Mex will
maintain a general light to moderate onshore flow pattern along
the lower TX coastline next week. Some of the Gulf swells may
experience SCA swells into Mon with conditions improving
afterwards. Some SCEC swells may linger across the Gulf waters
through Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 87 77 87 80 / 100 100 80 60
BROWNSVILLE 87 78 86 80 / 100 90 80 60
HARLINGEN 86 77 85 78 / 100 100 80 70
MCALLEN 88 77 83 78 / 100 100 90 70
RIO GRANDE CITY 92 75 84 76 / 100 100 80 70
SOUTH PADRE ISLAND 85 79 85 82 / 100 90 80 60
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Hurricane Warning for TXZ250-251-254-256-351.
Tropical Storm Warning for TXZ248-249-252-253-255-257-353.
Flash Flood Watch through Sunday evening for TXZ248>257-351-353.
High Rip Current Risk through Monday morning for TXZ256-257.
Coastal Flood Advisory until 7 PM CDT Sunday for TXZ256-257.
High Surf Advisory until 9 AM CDT Monday for TXZ256-257.
GM...Hurricane Warning for GMZ132-135-150-155-170-175.
Tropical Storm Warning for GMZ130.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Aviation...67-MejiaHazardous weather outlook, Jul 25, 5:21 PM CDT, 4 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 521 PM CDT Sat Jul 25 2020 TXZ248>257-351-353-262300- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 521 PM CDT Sat Jul 25 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight A Hurricane Warning is in effect for Kenedy, Brooks, and Willacy County until early Monday morning. A Tropical Storm Warning is in effect for Jim Hogg, Zapata, Starr, Hidalgo, and Cameron County until early Monday morning. A Flash Flood Watch is in effect for all of Deep South Texas and the Rio Grande Valley until 7 PM CDT Sunday. A Storm Surge Warning is in effect for the coastal portions of Kenedy County until early Monday morning. A Coastal Flood Advisory is in effect for the coastal portions of Cameron and Willacy County until 7 PM CDT Sunday. A High Surf Advisory and a High Rip Current Risk are in effect for the coastal portions of Cameron and Willacy County until 9 AM CDT Monday. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS Brownsville Office while following all local, state, and CDC guidelines. GMZ130-132-135-150-155-170-175-262300- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 521 PM CDT Sat Jul 25 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight A Hurricane Warning will remain in effect for the Laguna Madre north of the mouth of the Arroyo Colorado and for all of the Gulf of Mexico waters until early Monday morning. A Tropical Storm Warning will remain in effect for the Laguna Madre south of the mouth of the Arroyo Colorado until early Monday morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS Brownsville Office while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jul 25, 7:43 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
743 PM CDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HURRICANE PORT MANSFIELD 26.55N 97.43W
07/25/2020 WILLACY TX LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT REPORTED WIDESPREAD DAMAGE ACROSS
PORT MANSFIELD. THIS INCLUDES ROLLED OVER DAMAGED OR
DESTROYED MOBILE HOMES, AS WELL AS NUMEROUS POWER POLES
DOWN.
&&
EVENT NUMBER BRO2000035
BIRCHFIELDLocal storm report, Jul 25, 8:56 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
856 PM CDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM NON-TSTM WND DMG 1.5 N LA FERIA 26.18N 97.82W
07/25/2020 CAMERON TX AMATEUR RADIO
AMATEUR RADIO REPORT OF ROOF BLOWN OFF SHED
1.5 MI NORTH OF LA FERIA.
&&Local storm report, Jul 25, 9:28 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
928 PM CDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM NON-TSTM WND DMG 1 W EDINBURG 26.29N 98.17W
07/25/2020 HIDALGO TX PUBLIC
LARGE HEALTHY TREE LIMBS DOWN AT A RESIDENCE
IN EDINBURG. REPORTED VIA SOCIAL MEDIA.
&&Local storm report, Jul 25, 9:34 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
934 PM CDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM NON-TSTM WND DMG 4 S EDCOUCH 26.23N 97.97W
07/25/2020 HIDALGO TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTS A ROOF COLLAPSE
WITH FAMILY TRAPPED INSIDE. RESCUE CURRENTLY
UNDERWAY.
&&Local storm report, Jul 25, 9:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
935 PM CDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM NON-TSTM WND DMG 2 WNW WESLACO 26.17N 98.01W
07/25/2020 HIDALGO TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED CARPORT BLOWN
INTO ROAD.
&&The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:13 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 14 hr |
| Jul 25, 8:56 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 89 min |
| Jul 25, 9:32 PM CDT | Special Marine Warning | BRO | 88 min | |
| Jul 25, 10:00 PM CDT | Special Marine Warning | BRO | 45 min | |
| Jul 25, 10:08 PM CDT | Special Marine Warning | BRO | 37 min | |
| Jul 25, 10:50 PM CDT | Special Marine Warning | BRO | 55 min | |
| Jul 25, 11:26 PM CDT | Areal Flood Advisory | BRO | Kenedy, Willacy | 110 min |
| Jul 25, 11:34 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 2 hr |
| Jul 25, 11:34 PM CDT | Special Marine Warning | BRO | 56 min | |
| Jul 26, 12:10 AM CDT | Special Marine Warning | BRO | 65 min | |
| Jul 26, 12:30 AM CDT | Flash Flood Warning | BRO | Hidalgo | 5 hr |
| Jul 26, 12:48 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Willacy | 3 hr |
| Jul 26, 1:07 AM CDT | Areal Flood Advisory | BRO | Cameron | 113 min |
| Jul 26, 1:31 AM CDT | Special Marine Warning | BRO | 44 min | |
| Jul 26, 1:41 AM CDT | Flash Flood Warning | BRO | Hidalgo | 2 hr |
| Jul 26, 2:14 AM CDT | Flash Flood Warning | BRO | Cameron | 8 hr |
| Jul 26, 2:21 AM CDT | Special Marine Warning | BRO | 54 min | |
| Jul 26, 2:32 AM CDT | Special Marine Warning | BRO | 58 min | |
| Jul 26, 2:34 AM CDT | Areal Flood Advisory | BRO | Cameron | 40 min |
| Jul 26, 3:13 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 7 hr |
| Jul 26, 3:24 AM CDT | Flash Flood Warning | BRO | Cameron, Kenedy, Willacy | 7 hr |
| Jul 26, 3:27 AM CDT | Tornado Warning | BRO | Cameron | 33 min |
| Jul 26, 4:00 AM CDT | Tornado Warning | BRO | Cameron, Willacy | 30 min |
| Jul 26, 4:07 AM CDT | Tornado Warning | BRO | Cameron, Willacy | 23 min |
| Jul 26, 4:17 AM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 6 hr |
| Jul 26, 4:30 AM CDT | Special Marine Warning | BRO | 90 min | |
| Jul 26, 5:19 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 82 min |
| Jul 26, 5:39 AM CDT | Areal Flood Advisory | BRO | Kenedy | 111 min |
| Jul 26, 5:48 AM CDT | Flash Flood Warning | BRO | Hidalgo | 13 hr |
| Jul 26, 6:00 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 5 hr |
| Jul 26, 6:32 AM CDT | Special Marine Warning | BRO | 58 min | |
| Jul 26, 6:41 AM CDT | Flash Flood Warning | BRO | Hidalgo | 4 hr |
| Jul 26, 8:34 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy, Starr, Willacy | 3 hr |
| Jul 26, 9:02 AM CDT | Tornado Warning | BRO | Hidalgo | 13 min |
| Jul 26, 10:04 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 9 hr |
| Jul 26, 10:14 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 6 hr |
| Jul 26, 10:33 AM CDT | Small Craft Advisory | BRO | 18 hr | |
| Jul 26, 10:44 AM CDT | Flash Flood Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy | 4 hr |
| Jul 26, 11:22 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 3 hr |
| Jul 26, 11:25 AM CDT | Tornado Warning | BRO | Hidalgo | 11 min |
| Jul 26, 11:42 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy | 4 hr |
| Jul 26, 11:52 AM CDT | Special Weather Statement | BRO | Brooks | 38 min |
| Jul 26, 11:57 AM CDT | Special Weather Statement | BRO | Cameron | 48 min |
| Jul 26, 12:30 PM CDT | Tornado Warning | BRO | Kenedy, Willacy | 45 min |
| Jul 26, 12:33 PM CDT | Special Marine Warning | BRO | 42 min | |
| Jul 26, 12:47 PM CDT | Tornado Warning | BRO | Brooks, Kenedy | 28 min |
| Jul 26, 1:04 PM CDT | Tornado Warning | BRO | Brooks | 26 min |
| Jul 26, 1:17 PM CDT | Special Weather Statement | BRO | Brooks | 28 min |
| Jul 26, 1:34 PM CDT | Special Weather Statement | BRO | Zapata | 41 min |
| Jul 26, 1:36 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Jim Hogg, Starr | 4 hr |
| Jul 26, 2:16 PM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 9 hr |
| Jul 26, 2:23 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 7 hr |
| Jul 26, 2:39 PM CDT | Areal Flood Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy | 4 hr |
| Jul 26, 2:42 PM CDT | Special Weather Statement | BRO | Starr | 48 min |
| Jul 26, 5:38 PM CDT | Flash Flood Warning | BRO | Hidalgo, Jim Hogg, Starr | 5 hr |
| Jul 26, 5:59 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 96 min |
| Jul 26, 6:58 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 5 hr |
Nearby
Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.